# SDR P5CA9701381

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cooling Manifold
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE - HPT COOLING MANIFOLD ABOVE AND AFT OF ENGINE BLEED AIR PRECOOLER 11 O'CLOCK POSITION, CRACKED.  WELDED IAW MM 36-12-01, BAC 5975 USING 3475.5 TIG ROD.
